Stopped taking all pain meds?
- 22 Sep 2013 by Factfinder411
- 3 May 2014
- percocet, vicodin, pain, back pain, skin
I stopped taking all my pain meds last Sunday. It was hell until about Wednesday and stopped having the jumping out of your skin feeling. I weaned down from Percocet 10mg to Vicodin 5mg then I got down to 200 mg a day of tramadol. Now I am extremely tired, muscle fatigue is the worse. To combat the anxiety I stopped taking my ADHD meds and have just continued my Xanax 1mg 3x a day. It's very hard anxiety wise until my second dosage then I'm ok. Still tired, but not as much as when I first wake up. I can barely make it up stairs before my legs feel like jello. I just gotta deal with my pain in my shoulder and teeth until November.
Anyone know how long this last been on and off pain meds since jan 2012.
It really isn't fair that our legal system forces you to suffer. You probably aren't sleeping right because you have pain, that will make you tired too. Suffering pain can be exhausting. It effects our whole life. It isn't just a pain we don't like to have. I don't know how long it will last, sorry.
I'm so sorry that you have to do this... why do you have to do this, IF you don't mind me asking? IF you are a chronic pain patient, and I'm pretty certain you are, you should be able to get the meds you need!
If sleeping is an issue, try Benadryl and Melatonin. But don't mix them at first, try one first, try the Benadryl first. Also, don't forget your vitamins, the B's are very important and D is very important for people with chronic pain. (I take an rx D vit.) Since you are tapering, I've no idea how long you'll feel like this girl, I'm just hoping you begin to feel human very quickly! It actually should pass relatively fast, since you've only been on pain meds for a little less than two years.
You know all the stuff about exercising, keeping busy, if you are able. But exercising is really important, it gets our endorphins going again. If you are able, just begin walking a bit, even in your own home. Then try something like a stationary bicycle or something of that ilk. It really will help, but with "jello legs" you shouldn't do it just yet.
You'll be out of the Acute Phase of w/d sooner than you think. I'm keeping you in my prayers.
First of all, you have more willpower than anyone I know! Part of your tiredness may be due to being off your adhd Meds, you are past the hard part hang in there. You really should see your doc though it is really dangerous to do things the way you are doing it.
You are probably through the worst of withdrawals now. Unfortunately you were taking these meds for a reason and it will be hard to tolerate the pain without them. I am sorry you are going through this. Honestly it just makes me really angry. You have medical conditions which you take medicine for prescribed by your doctor. I don't understand it. To me that is like hitting below the belt. Keep your head up, hang in there and I will be praying for you.
Dear Factfinder411, I just read your post and I feel really bad for all you are
going thru..Are you feeling any better? I have been off and on pain meds
for years and I know how hard it is. Plus all the stess of your custody
battle. I wish you all my best and it will all work out. Keep hanging tough
and let us know what's up. With luv, ~~D-Squared~~
I'm going through withdrawal of Vicodin. It's really difficult, I'm ashamed. Never thought I would find myself in this place.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2011 • 4 answers
Posted 23 Nov 2011 • 4 answers
Posted 31 May 2014 • 2 answers
Posted 7 Aug 2016 • 1 answer
Posted 5 Sep 2016 • 1 answerFAQ by Drugs.com